# SDR DXTA2024123001705

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 2,730 hours, 1,619 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 74415502
- Part serial: 30655013
- Condition: Inoperative
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP-  AFTER T/O COULD NOT RETRACT GEAR (HANDLE LOCKED DOWN) ABMER GROUND DETECT FAULT CAS, AMBER T/R FAIL L AND R CAS,  WHITE BRAKE FAULT CAS.  AFTER CLEARING RUNWAY ALL MESSAGES DISAPPEARED. CORRECTIVE ACTION: REPLACED LH PROXIMITY SENSOR. REPLACED LH MLG OLEO ASSEMBLY. OPS CHECK GOOD. IAW CE700 MM 12-20-10.
